# SDR AALA20140326018

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 93,141 hours, 14,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

24H SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE FOR 24H SEAT MOUNTED EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
